Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Lubbock, TX

June 3, 2012Childress County, Texas

NWS Lubbock, TX issued this special weather statement at Jun 3, 2012, 12:16 AM CDT for Childress County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 12:16 AM CDT (05:16 UTC)
Expired
Jun 3, 2012, 12:45 AM CDT
In force
29 min
Issued by
NWS Lubbock, TX

County Childress County, TX

The radar

The Altus AFB radar (KFDR), 110 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1146 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
2867 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WWUS84 KLUB 030516
SPSLUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1216 AM CDT SUN JUN 3 2012

TXZ026-030545-
CHILDRESS-
1216 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS  COUNTY...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CHILDRESS...MOVING EAST AT 25 
MPH.  A SECOND THUNDERSTORM CORE WAS LOCATED OVER THE CITY OF 
CHILDRESS.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...ARE POSSIBLE WITH THESE 
STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3456 10000 3456 9999 3431 10000 3432 10042
      3474 10042 3475 10041 3474 9999
TIME...MOT...LOC 0515Z 254DEG 24KT 3433 10025

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this special weather statement went out at Jun 2, 11:58 PM CDT, 18 minutes earlier.

Area forecast discussion, Jun 2, 11:58 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1158 PM CDT SAT JUN 2 2012

.AVIATION...
SOUTH END OF TONIGHTS THUNDERSTORM COMPLEX WILL CONTINUE TO BRUSH
ACROSS KCDS OVER THE NEXT HOUR OR TWO...WORTH RETAINING A TEMPO
-TSRA FOR KCDS. EARLIER STRONG OUTFLOW WIND GUST HAS CLEARED SOUTH
OF KLBB AND JUST PASSED KCDS AS WELL. DISRUPTED LOW LEVEL WIND
FLOW WILL GRADUALLY RECOVER TO SOUTHEASTERLY COMPONENT LATER
TONIGHT WITH RE-ESTABLISHMENT OF SURFACE LOW PRESSURE TROUGH NEAR
NEW MEXICO BORDER. VERY LOW THUNDER CHANCES AGAIN LATE SUNDAY...
WILL NOT INCLUDE IN CURRENT TAF PACKAGE. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 625 PM CDT SAT JUN 2 2012/

AVIATION...
THUNDERSTORMS THUS FAR HAVE BEEN LESS THAN ANTICIPATED SO HAVE
REMOVED MENTION OF THUNDER FOR KCDS FOR THE REST OF THE EVENING.
THERE IS STILL A VERY SMALL CHANCE OF THUNDER DEVELOPMENT LATE
THIS EVENING OR EARLY SUNDAY MORNING AT KCDS. OTHERWISE...VFR WILL
CONTINUE WITH BREEZY SOUTHERLY WINDS AGAIN TOMORROW AFTERNOON.

PREV DISCUSSION... /ISSUED 312 PM CDT SAT JUN 2 2012/

SHORT TERM...
FOCUS CONTINUES ON STORM CHANCES THROUGH TONIGHT AND AGAIN ON SUNDAY
AFTERNOON. MID-LEVEL FLOW WAS BACKING AND WEAKENING A BIT /AS SEEN
IN THE TUCUMCARI PROFILER DATA/ AS THE UPPER RIDGE AXIS WAS SHIFTING
FROM THE EASTERN ROCKIES ACROSS THE HIGH PLAINS. AN EJECTING
EMBEDDED DISTURBANCE AND PLENTY OF MID-LEVEL MOISTURE WAS ALREADY
RESULTING IN WIDESPREAD CONVECTION ACROSS THE HIGHER TERRAIN OF
CENTRAL CO INTO NORTHEAST NM. THIS ACTIVITY WILL LIKELY CONGEAL INTO
ONE OR MORE MESO-SCALE CONVECTIVE SYSTEMS AS IT TRANSLATES
EAST-SOUTHEASTWARD ACROSS THE PANHANDLES AND PERHAPS OVER OUR
NORTHERN ZONES THIS EVENING. LIFT WITH THE APPROACHING WAVE WAS ALSO
ENHANCING THE MID-LEVEL CLOUD FIELD ACROSS EAST-CENTRAL NM...AND
HIGH-BASED CONVECTION COULD MATERIALIZE WITHIN THE SFC TROUGH HERE
TOO LATE THIS AFTERNOON. LAST PLACE OF CONCERN FOR POSSIBLE
CONVECTIVE INITIATION WILL BE ALONG A RETREATING BOUNDARY NOTED ON
RADAR LIFTING NORTHWARD THROUGH THE SOUTHERN TEXAS PANHANDLE. UP TO
THIS POINT CU DEVELOPMENT ALONG THE BOUNDARY HAS BEEN FAIRLY TAME.
HOWEVER...BOTH THE 18Z RAP AND 16Z HRRR DO INDICATE ISOLATED TO
WIDELY SCATTERED CONVECTION DEVELOPING OVER THE NEXT 1-3 HR IN CLOSE
PROXIMITY TO OUR NORTHWEST ZONES. 19Z LAPS ANALYSIS SHOWS SFC BASED
CAPES OF 800-2400 J/KG WITH DIMINISHING CIN. GIVEN T/TD SPREADS
AROUND 50 DEGREES ACROSS THE WESTERN ZONES...STRONG DOWN-BURST WINDS
WILL BE A CONCERN WITH ANY STRONGER CORES ALOFT AND THE INSTABILITY
COULD ALSO SUPPORT THE OCCURRENCE OF LARGE HAIL. ALL SAID...HAVE
DRAWN CHANCE POPS ACROSS THE N/NW/W ZONES...TAPERING TO SLIGHT
CHANCE ACROSS THE SOUTHERN ROLLING PLAINS TONIGHT. ACTIVITY SHOULD
WANE LATE TONIGHT...THOUGH STRENGTHENING SOUTHERLY LLJ COULD KEEP
SOME ACTIVITY GOING THROUGH EARLY SUNDAY MORNING...FAVORING THE
NORTHEAST ZONES. SOUTHERLY BREEZES...DECENT MOISTURE LEVELS AND SOME
CLOUD COVER WILL KEEP TEMPERATURES MILD...WITH LOWS ONLY IN THE 60S
TO LOWER 70S.

HEIGHTS WILL BE EVEN HIGHER ON SUNDAY WITH QUASI-ZONAL FLOW ALOFT.
THIS FLOW REGIME WILL CAUSE THE SFC TROUGH/DRYLINE TO ADVANCE
EASTWARD INTO THE SOUTH PLAINS BY AFTERNOON. ALTHOUGH LARGE SCALE
SUPPORT WILL BE MINIMAL AT BEST...STRONG HEATING/MIXING COUPLED WITH
THE DRYLINE MAY BE ENOUGH TO GENERATE ISOLATED TO WIDELY SCATTERED
LATE AFTERNOON HIGH-BASED STORMS. DEEP LAYER SHEAR WILL BE RATHER
WEAK /AOB 20 KTS/...SO STORM ORGANIZATION WILL BE TOUGH TO COME
BY...BUT MODERATE INSTABILITY AND A DEEPLY MIXED BL COULD SUPPORT AN
ISOLATED STRONG/SEVERE STORM. TEMPERATURES WILL SOAR WITH HIGHS NEAR
THE CENTURY MARK EXPECTED.

LONG TERM...
MODELS CONTINUE TO TREND TO POTENTIALLY WET WEATHER INTO THE
MIDDLE OF THE WEEK BUILDING ON YESTERDAYS TURNABOUT WITH RESPECT
TO LOW LEVEL FLOW AND STRENGTH OF UPPER LEVEL RIDGING. 12Z RUNS
CONTINUE TO SHOW AN AMPLIFIED FLOW ACROSS THE CONUS EARLY IN THE
WEEK WITH A NARROW BUT FAIRLY WEAK UPPER LEVEL RIDGE OVER THE
PLAINS STATES WHILE AT THE SFC A COLD FRONT IS PROGGED TO BACK
INTO THE NRN ZONES MONDAY THEN SLIP FURTHER SOUTH TUESDAY. BACKING
FLOW TO SE THEN EVENTUALLY EAST SHOULD HELP KEEP LOW LEVEL
MOISTURE IN PLACE ACROSS THE AREA AND THE DRYLINE FROM MIXING TOO
FAR TO THE EAST. INCREASING MID LEVEL MOISTURE TRAPPED IN THE
RIDGE LEADING TO PROGGED PWAT BETWEEN 1 AND 1.5 INCHES MONDAY WITH
EASTERN AREAS INCREASING TO AROUND 1.75 INCHES TUESDAY AND
WEDNESDAY. WHEN CONSIDERING RELATIVELY WEAK FLOW ALOFT UNDER THE
RIDGE STORM ORGANIZATION NOT TOO LIKELY THUS PRECIP COULD END UP
BEING SCATTERED...BUT HIGHER PWATS SUGGEST SOME LOCALLY HEAVIER
RAINFALL NOT OUT OF THE QUESTION. WILL CONTINUE WITH PRECIP
MENTION FOR MONDAY FAVORING NRN ZONES CLOSEST TO EXPECTED BOUNDARY
POSITION AND INSERT PRECIP MENTION INTO TUESDAY AND WEDNESDAY.
CURRENT INDICATIONS ARE THAT THE RIDGE WILL STRENGTHEN ENOUGH
TOWARD THE END OF THE WEEK TO POTENTIALLY END PRECIP CHANCES. WITH
UPSLOPE FLOW AND POTENTIALLY AN INCREASE IN CLOUD COVER COOLER
TEMPS SHOULD BE IN THE OFFING FOR THE FIRST HALF OF THE WEEK...
ALTHOUGH GIVEN PROGGED THICKNESSES IT APPEARS MOS GUIDANCE MAY BE
A TOUCH COOL AND WILL GENERALLY TREND TOWARD WARMER END OF
ENSEMBLE NUMBERS FOR DAYTIME HIGHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        63  98  62  93  62 /  40  10  10  20  30
TULIA         66  98  65  92  65 /  40  20  20  20  30
PLAINVIEW     68  97  66  93  65 /  30  20  20  20  20
LEVELLAND     66  99  67  96  65 /  20  20  20  20  20
LUBBOCK       70 100  69  96  67 /  20  20  20  20  20
DENVER CITY   67  99  67  96  63 /  20  20  10  20  20
BROWNFIELD    67 100  67  96  65 /  20  20  20  20  20
CHILDRESS     69 101  70  96  68 /  30  20  20  10  30
SPUR          69 101  69  97  68 /  20  20  20  10  20
ASPERMONT     70 100  71  98  70 /  20  10  20  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/05
Hazardous weather outlook, Jun 2, 11:30 AM CDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1130 AM CDT SAT JUN 2 2012

TXZ021>044-031630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1130 AM CDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS THE REGION LATE THIS
AFTERNOON AND EVENING. WHILE NO WIDESPREAD SEVERE WEATHER IS
ANTICIPATED...A FEW STORMS WILL HAVE THE POTENTIAL TO PRODUCE
GOLFBALL SIZE HAIL AND WIND GUSTS UP TO 70 MPH. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL EXIST THIS EVENING ACROSS THE
EXTREME SOUTHERN TEXAS PANHANDLE...GENERALLY NORTH OF A LINE FROM
FARWELL TO PLAINVIEW TO PADUCAH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

JW

In the hours before

Special weather statement, Jun 2, 9:02 PM CDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
902 PM CDT SAT JUN 2 2012

TXZ021>024-027>030-030245-
BAILEY-BRISCOE-CASTRO-FLOYD-HALE-LAMB-PARMER-SWISHER-
902 PM CDT SAT JUN 2 2012

...STRONG THUNDERSTORMS OVER LAMB...BAILEY...HALE...FLOYD...
BRISCOE...SWISHER...CASTRO  AND PARMER COUNTIES...

AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS THUNDERSTORMS...SOME STRONG...OVER THE EXTREME SOUTHERN
TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3475 10101 3411 10120 3385 10164 3383 10304
      3474 10303
TIME...MOT...LOC 0158Z 352DEG 19KT 3486 10207 3451 10249
          3427 10303

JW
Local storm report, Jun 2, 9:05 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
905 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     6 S OLTON               34.09N 102.14W
06/02/2012  M66 MPH          LAMB               TX   MESONET

            MEASURED BY THE TEXAS TECH UNIVERSITY WEST TEXAS
            MESONET

&&

EVENT NUMBER LUB1200276

JDV
Local storm report, Jun 2, 10:14 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1014 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     NON-TSTM WND GST 6 S OLTON               34.09N 102.14W
06/02/2012  M58 MPH          LAMB               TX   MESONET

            MEASURED BY THE TEXAS TECH UNIVERSITY WEST TEXAS
            MESONET

&&

EVENT NUMBER LUB1200277

JDV
Special weather statement, Jun 2, 10:20 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1020 PM CDT SAT JUN 2 2012

TXZ022>024-028>030-034>036-030500-
CASTRO-SWISHER-BRISCOE-LAMB-HALE-FLOYD-HOCKLEY-LUBBOCK-CROSBY-
INCLUDING THE CITIES OF...DIMMITT...HART...TULIA...SILVERTON...
QUITAQUE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS
1020 PM CDT SAT JUN 2 2012

...VERY STRONG WINDS SWEEPING THROUGH THE NORTHERN SOUTH PLAINS
AND EXTREME SOUTHERN TEXAS PANHANDLE LATE THIS EVENING...

VERY STRONG OUTFLOW WIND GUSTS...TO AROUND 55 MPH...WERE SWEEPING
ACROSS THE NORTHERN SOUTH PLAINS AND EXTREME SOUTHERN TEXAS
PANHANDLE LATE THIS EVENING. THESE WINDS MAY PUSH INTO THE CENTRAL
AND EASTERN SOUTH PLAINS AS WELL AFTER 1100 PM. TRAVELERS SHOULD WATCH
FOR LOCALLY DENSE BLOWING DUST WITH VISIBILITIES LESS THAN A MILE...
AND BE AWARE OF BUFFETING WIND GUSTS. THE WINDS SHOULD LET UP AROUND
MIDNIGHT FOR MOST LOCATIONS.
Special weather statement, Jun 2, 11:20 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1120 PM CDT SAT JUN 2 2012

TXZ024>026-030>032-036>038-030530-
BRISCOE-HALL-CHILDRESS-FLOYD-MOTLEY-COTTLE-CROSBY-DICKENS-KING-
INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MEMPHIS...
TURKEY...CHILDRESS...FLOYDADA...LOCKNEY...MATADOR...
ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...DICKENS...SPUR...
GUTHRIE
1120 PM CDT SAT JUN 2 2012

...VERY STRONG WINDS WILL CONTINUE TO SPREAD ACROSS THE EXTREME
SOUTHEAST TEXAS PANHANDLE...AND NORTHERN ROLLING PLAINS UNTIL
SHORTLY AFTER MIDNIGHT TONIGHT...

STRONG OUTFLOW WIND GUSTS...TO AROUND 50 MPH...WILL CONTINUE TO
SPREAD OVER THE EXTREME SOUTHEAST TEXAS PANHANDLE AND NORTHERN
ROLLING PLAINS UNTIL JUST AFTER MIDNIGHT TONIGHT. TRAVELERS SHOULD
WATCH FOR LOCALLY DENSE BLOWING DUST WITH VISIBILITIES LOCALLY
NEAR A MILE...AND BE AWARE OF BUFFETING WIND GUSTS. THE WINDS
SHOULD LET UP SHORTLY AFTER MIDNIGHT.
Special weather statement, Jun 3, 12:16 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1216 AM CDT SUN JUN 3 2012

TXZ026-030545-
CHILDRESS-
1216 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS  COUNTY...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CHILDRESS...MOVING EAST AT 25
MPH.  A SECOND THUNDERSTORM CORE WAS LOCATED OVER THE CITY OF
CHILDRESS.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 3456 10000 3456 9999 3431 10000 3432 10042
      3474 10042 3475 10041 3474 9999
TIME...MOT...LOC 0515Z 254DEG 24KT 3433 10025

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:14 PM CDTSpecial Weather StatementLUBCastro16 min
Jun 2, 7:23 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb37 min
Jun 2, 8:06 PM CDTSpecial Weather StatementLUBParmer24 min
Jun 2, 8:11 PM CDTSevere Thunderstorm WarningLUBBailey, Lamb49 min
Jun 2, 9:02 PM CDTSpecial Weather StatementLUBBailey, Briscoe, Castro, Floyd, Hale, Lamb and 2 more43 min
Jun 3, 5:02 PM CDTSpecial Weather StatementLUBLubbock28 min
Jun 3, 5:30 PM CDTSpecial Weather StatementLUBLubbock30 min
Jun 3, 5:55 PM CDTSpecial Weather StatementLUBDonley20 min
Jun 3, 6:01 PM CDTSpecial Weather StatementLUBLubbock29 min
Jun 3, 6:22 PM CDTSpecial Weather StatementLUBHall23 min
Jun 3, 6:32 PM CDTSpecial Weather StatementLUBHale28 min
Jun 3, 6:44 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall46 min
Jun 3, 6:59 PM CDTSpecial Weather StatementLUBFloyd31 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.